×

Found 829 Documents (Results 1–100)

100
MathJax

Explicit solution, for \(n = 6\), to a Markov-type extremal problem initiated by Schur. (English) Zbl 1460.41007

Draganov, Borislav (ed.) et al., Constructive theory of functions. Proceedings of the 13th international conference, Sozopol, Bulgaria, June 2–8, 2019. Dedicated to the memory of Blagovest Sendov. Sofia: Prof. Marin Drinov Academic Publishing House. 195-219 (2020).
MSC:  41A17 41A29
PDF BibTeX XML Cite
Full Text: Link

Fitting smooth functions to data. (English) Zbl 07314183

CBMS Regional Conference Series in Mathematics 135. Providence, RI: American Mathematical Society (AMS), published for the Conference Board of the Mathematical Sciences (CBMS) (ISBN 978-1-4704-6130-0/pbk; 978-1-4704-6263-5/ebook). x, 160 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Symmetry preserving interpolation. (English) Zbl 1467.41001

Bradford, Russell (ed.), Proceedings of the 44th international symposium on symbolic and algebraic computation, ISSAC ’19, Beijing, China, July 15–18, 2019. New York, NY: Association for Computing Machinery (ACM). 34-41 (2019).
PDF BibTeX XML Cite
Full Text: DOI HAL

Silent and equivalent magnetic distributions on thin plates. (English) Zbl 1424.78009

Jaming, Philippe (ed.) et al., Harmonic analysis, function theory, operator theory, and their applications. Proceedings of the international conference in honour of Jean Esterle, Bordeaux, France, June 1–4, 2015. Editor list corrected in erratum. Bucharest: The Theta Foundation. Theta Ser. Adv. Math. 19, 11-27 (2017).
PDF BibTeX XML Cite

Existence and uniqueness of spaces of splines of maximal pseudosmoothness. (English. Russian original) Zbl 1371.41011

J. Math. Sci., New York 224, No. 5, 647-660 (2017); translation from Probl. Mat. Anal. 88, 39-51 (2017).
MSC:  41A15 65D07 41A29
PDF BibTeX XML Cite
Full Text: DOI

On the approximation of solutions to a fixed point problem with inequality constraints in a Banach space partially ordered by a cone. (English) Zbl 1458.47036

Banaś, Józef (ed.) et al., Advances in nonlinear analysis via the concept of measure of noncompactness. Singapore: Springer. 441-455 (2017).
MSC:  47J26 41A29
PDF BibTeX XML Cite
Full Text: DOI

A moving object and observers in \(\mathbb{R}^2\) with a piecewise smooth shading set. (English. Russian original) Zbl 1380.49026

Proc. Steklov Inst. Math. 296, Suppl. 1, S95-S101 (2017); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 21, No. 4 (2015).
PDF BibTeX XML Cite
Full Text: DOI

A characterization theorem for the best \(L_1\) piecewise monotonic data approximation problem. (English) Zbl 1378.41004

Pardalos, Panos M. (ed.) et al., Contributions in mathematics and engineering. In honor of Constantin Carathéodory. With a foreword by R. Tyrrell Rockafellar. Cham: Springer (ISBN 978-3-319-31315-3/hbk; 978-3-319-31317-7/ebook). 117-126 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Bivariate right fractional polynomial monotone approximation. (English) Zbl 1355.41012

Anastassiou, George A. (ed.) et al., Computational analysis. AMAT, Ankara, May 2015. Selected contributions presented at the 3rd international conference on applied mathematics and approximation theory, Ankara, Turkey, May 28–31, 2015. Cham: Springer (ISBN 978-3-319-28441-5/hbk; 978-3-319-28443-9/ebook). Springer Proceedings in Mathematics & Statistics 155, 19-31 (2016).
MSC:  41A29 26A33
PDF BibTeX XML Cite
Full Text: DOI

Bivariate left fractional pseudo-polynomial monotone approximation. (English) Zbl 1355.41011

Anastassiou, George A. (ed.) et al., Computational analysis. AMAT, Ankara, May 2015. Selected contributions presented at the 3rd international conference on applied mathematics and approximation theory, Ankara, Turkey, May 28–31, 2015. Cham: Springer (ISBN 978-3-319-28441-5/hbk; 978-3-319-28443-9/ebook). Springer Proceedings in Mathematics & Statistics 155, 1-17 (2016).
MSC:  41A29 26A33
PDF BibTeX XML Cite
Full Text: DOI

Linear \(k\)-monotonicity preserving algorithms and their approximation properties. (English) Zbl 1460.41010

Kotsireas, Ilias S. (ed.) et al., Mathematical aspects of computer and information sciences. 6th international conference, MACIS 2015, Berlin, Germany, November 11–13, 2015. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 9582, 93-106 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification